Vector valued measures of bounded mean oscillation.

Título inglés Vector valued measures of bounded mean oscillation.
Título español Medidas vector-valuadas de oscilación media acotada.
Autor/es Blasco, Oscar
Organización Dep. Mat. Univ. Zaragoza, Zaragoza, España
Revista 0214-1493
Publicación 1991, 35 (1): 119-130, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The duality between H1 and BMO, the space of functions of bounded mean oscillation (see [JN]), was first proved by C. Fefferman (see [F], [FS]) and then other proofs of it were obtained.
In this paper we shall study such space in little more detail and we shall consider the H1-BMO duality for vector-valued functions in the more general setting of spaces of homogeneous type (see [CW]).
Código MathReviews MR1103610
Icono pdf Acceso al artículo completo